# SDR SWAA2022101157893

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 33,582 hours, 15,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS ON THE AFT ENTRY DOOR AND EMERGENCY SIGNS ON THE LH SIDE OF AFT GALLEY INOP / [01] CHARGED THE EMERGENCY LIGHTS BATTERIES AND PERFORMED OPS CHK OF THE EMERGENCY LIGHTS PER AMM 33-51-00; OPS CHK GOOD.
